Alert archive / Arkansas / Tornado Warnings in 2016
Tornado Warning 32, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 10, 2016, 1:33 AM CDT for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 1:33 AM CDT (06:33 UTC)
- Expired
- May 10, 2016, 2:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 92 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 10.9
The text
As transmitted.
177
WFUS54 KLZK 100633
TORLZK
ARC025-039-053-069-100715-
/O.NEW.KLZK.TO.W.0032.160510T0633Z-160510T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
133 AM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DALLAS COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 215 AM CDT
* AT 133 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CARTHAGE...OR 13 MILES NORTH OF FORDYCE...
MOVING EAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
RISON... KEDRON... LAMONT...
STAVES... FARINDALE... BUNN...
MT ZION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3396 9255 3406 9256 3416 9214 3394 9210
TIME...MOT...LOC 0633Z 262DEG 28KT 3401 9248
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
444 follow-up statements
261
WWUS54 KLZK 100649
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
149 AM CDT TUE MAY 10 2016
ARC039-100659-
/O.CAN.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
DALLAS AR-
149 AM CDT TUE MAY 10 2016
...THE TORNADO WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHERN
ARKANSAS.
LAT...LON 3395 9243 3406 9245 3406 9234 3408 9237
3410 9239 3411 9238 3416 9214 3394 9210
TIME...MOT...LOC 0649Z 257DEG 24KT 3404 9235
$$
ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
149 AM CDT TUE MAY 10 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTHWESTERN
CLEVELAND COUNTIES...
AT 149 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAMONT...OR 10 MILES NORTHWEST OF RISON...MOVING EAST
AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
RISON... KEDRON... LAMONT...
STAVES... MT ZION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3395 9243 3406 9245 3406 9234 3408 9237
3410 9239 3411 9238 3416 9214 3394 9210
TIME...MOT...LOC 0649Z 257DEG 24KT 3404 9235
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
44130
WWUS54 KLZK 100658
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 AM CDT TUE MAY 10 2016
ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
158 AM CDT TUE MAY 10 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTH CENTRAL
CLEVELAND COUNTIES...
AT 157 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAMONT...OR 8 MILES NORTHWEST OF RISON...MOVING EAST
AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
KEDRON... LAMONT... STAVES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3399 9236 3402 9238 3406 9238 3406 9234
3409 9237 3411 9234 3416 9214 3397 9211
TIME...MOT...LOC 0657Z 262DEG 26KT 3405 9229
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
44572
WWUS54 KLZK 100707
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 AM CDT TUE MAY 10 2016
ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
207 AM CDT TUE MAY 10 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTH CENTRAL
CLEVELAND COUNTIES...
AT 207 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR KEDRON...OR 7 MILES NORTH OF RISON...MOVING EAST AT 30
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
KEDRON... LAMONT... STAVES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3400 9228 3402 9232 3406 9230 3412 9230
3414 9214 3403 9212 3398 9211
TIME...MOT...LOC 0707Z 262DEG 28KT 3406 9219
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
44692
WWUS54 KLZK 100713
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
213 AM CDT TUE MAY 10 2016
ARC025-053-069-100723-
/O.EXP.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
213 AM CDT TUE MAY 10 2016
...THE TORNADO WARNING FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN
GRANT AND NORTH CENTRAL CLEVELAND COUNTIES WILL EXPIRE AT 215 AM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHEASTERN
ARKANSAS.
LAT...LON 3400 9228 3402 9232 3406 9230 3412 9230
3414 9214 3403 9212 3398 9211
TIME...MOT...LOC 0710Z 262DEG 28KT 3406 9219
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 10, 12:51 AM CDT, 42 minutes earlier.
Area forecast discussion, May 10, 12:51 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1251 AM CDT TUE MAY 10 2016 .AVIATION... A LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST ACROSS EASTERN AND SOUTHERN ARKANSAS. STRONG WEST WINDS ARE ASSOCIATED WITH MANY OF THESE THUNDERSTORMS. THE LINE IS AFFECTING PBF NOW AND WILL REACH LLQ IN ANOTHER HOUR. MVFR CONDITIONS ARE EXPECTED WITH THE LINE AND BEHIND IT. ALSO...PATCHY FOG IS ANTICIPATED DURING THE MORNING. SOME CLEARING IS EXPECTED DURING THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 9 2016/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT A POTENTIALLY SIGNIFICANT WEATHER EVENT IS SETTING UP FOR LATE THIS AFTERNOON AND EVENING. A STRONG UPPER LEVEL SHORTWAVE IS QUICKLY PROGRESSING EASTWARD ACROSS THE PANHANDLES REGION OF TX/OK. MEANWHILE...MORNING SHOWER ACTIVITY HAS LINGERED ACROSS MUCH OF THE STATE...WITH AN EXPANSIVE AREA OF CLOUD COVER STILL COVER THE BULK OF THE REGION. THIS HAS HAS LIMITED THE HEATING/INSTABILITY POTENTIAL THIS AFTERNOON. REGARDLESS...GIVEN THE IMPRESSIVE UPPER LEVEL DYNAMICS ASSOCIATED WITH THE SHORTWAVE...THERE WILL STILL CONVECTIVE ACTIVITY EXPECTED. MID-LEVEL LAPSE RATES ARE EXPECTED TO STEEPEN AS COLDER TEMPS ARE ADVECTED EASTWARD. THIS WILL ALLOW FOR A DEEPER CAPE PROFILE AND STRONGER UPDRAFTS. AS SUCH...DO EXPECT DISCRETE...SUPERCELL FORMATION ACROSS EASTERN OK AND WESTERN AR THIS EVENING...ESPECIALLY AS A WARM FRONTAL BOUNDARY BEGINS TO LIFT. STORMS THAT GET GOING OVER WESTERN PORTIONS OF THE STATE LATER TODAY WILL BE CABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND SOME TORNADOES. AS THE STORMS MOVE EASTWARD INTO CENTRAL PORTIONS...THE DISCRETE CELLS COULD LOSE SOME OF THE SURFACED BASED INSTABILITY AND FORM A QUASI-LINER CONVECTIVE LINE...POTENTIALLY LIMITING THE TORNADIC CHANCES LATER. THE STORMS WILL MOVE ACROSS THE STATE THROUGH THE EARLY OVERNIGHT HOURS BEFORE PASSING EAST OF THE MISSISSIPPI. FOR TUESDAY...WARM DEWPOINTS WILL BE IN PLACE...WITH DECENT INSTABILITY. HOWEVER...UPPER LEVEL SUPPORT LOOKS MINIMAL AT BEST. HOWEVER...SOME STORMS WILL BE POSSIBLE LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT AN UPPER LEVEL TROF AND A SFC COLD FRONT WILL BE PUSHING THRU THE AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME. LOOKS LIKE THERE COULD BE ANOTHER RISK FOR SEVERE WEATHER...MAINLY ON WEDNESDAY NIGHT ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. AS THE COLD FRONT PUSHES THRU...SFC HIGH PRESSURE WILL BUILD INTO THE AREA...AS A NWLY FLOW BECOMES ESTABLISHED ALOFT. BY THIS WEEKEND...ANOTHER COLD FRONT WILL BE AFFECTING THE AREA...BRINGING THUNDERSTORM CHANCES BACK INTO THE FORECAST FOR SUNDAY. 53 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, May 9, 5:00 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON MAY 9 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE TODAY AS A STORM SYSTEM APPROACHES FROM THE WEST. STRONG AND SEVERE STORMS WILL BE POSSIBLE BY LATE THIS AFTERNOON AND INTO THE EVENING AS THE STRONG LOW PRESSURE SYSTEM INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS OVER ARKANSAS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER MUCH OF WESTERN AND CENTRAL ARKANSAS...WITH A SLIGHT RISK ELSEWHERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A NEW STORM SYSTEM WILL BRING THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS TO ARKANSAS WEDNESDAY NIGHT AND THURSDAY. RAIN CHANCES WILL BE ENHANCED BY AN ASSOCIATED COLD FRONT THAT WILL BE MOVING THROUGH THE STATE. SOME STRONG AND SEVERE STORMS ARE EXPECTED TO ACCOMPANY THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND MONDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 51/44
In the hours before
Local storm report, May 9, 11:29 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1129 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG BISMARCK 34.32N 93.17W
05/09/2016 HOT SPRING AR TRAINED SPOTTER
A FEW TREES REPORTED DOWN.
&&
JHOODSpecial weather statement, May 10, 12:00 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CDT TUE MAY 10 2016
ARZ056-062-063-067-100545-
JEFFERSON AR-CALHOUN AR-DALLAS AR-CLEVELAND AR-
1200 AM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN...
SOUTHEASTERN DALLAS...SOUTHWESTERN JEFFERSON AND NORTHERN CLEVELAND
COUNTIES UNTIL 1245 AM CDT...
AT 1200 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARTHAGE TO 10 MILES
NORTH OF HARLOW TO NEAR SPARKMAN...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORDYCE... RISON... KINGSLAND...
THORNTON... TOLEDO... KEDRON...
STAVES... RAMSEY... MT ZION...
HOLLY SPRINGS... PINE GROVE... OUACHITA...
CHAMBERSVILLE... BUNN... PRINCETON...
IVAN... HOPEVILLE... RANDALL...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHERN
ARKANSAS.
LAT...LON 3377 9259 3380 9258 3380 9276 3383 9289
3384 9288 3386 9289 3394 9269 3408 9251
3408 9237 3406 9233 3406 9224 3409 9223
3409 9200 3387 9214 3374 9245
TIME...MOT...LOC 0500Z 268DEG 29KT 3404 9247 3390 9261 3384 9284
44Local storm report, May 10, 12:02 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1202 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 NNE CHENAL VALLEY 34.82N 92.44W
05/09/2016 PULASKI AR AMATEUR RADIO
TREES DOWN ON PINNACLE VALLEY ROAD.
&&
CDALTONLocal storm report, May 10, 12:19 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG CADDO VALLEY 34.18N 93.07W
05/09/2016 CLARK AR TRAINED SPOTTER
A FEW TREES BLOWN OVER.
&&
JHOODLocal storm report, May 10, 1:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM TSTM WND GST PINE BLUFF 34.21N 92.02W
05/10/2016 M55.00 MPH JEFFERSON AR ASOS
A 55 MPH GUST WAS MEASURED AT GRIDER FIELD.
&&
46Local storm report, May 10, 1:31 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
131 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND GST PINE BLUFF 34.21N 92.02W
05/10/2016 M55.00 MPH JEFFERSON AR ASOS
A 55 MPH GUST WAS MEASURED AT GRIDER FIELD.
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Searcy, Van Buren | 24 min |
| May 9, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Searcy, Stone, Van Buren | 50 min |
| May 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 9, 8:15 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 30 min |
| May 9, 8:31 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 9, 8:35 PM CDT | Special Weather Statement | LZK | Searcy | 40 min |
| May 9, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 22 min |
| May 9, 9:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 50 min |
| May 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 45 min |
| May 9, 9:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 40 min |
| May 9, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 21 min |
| May 9, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 34 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 9, 10:38 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 13 min |
| May 9, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 49 min |
| May 9, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 16 min |
| May 9, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 54 min |
| May 9, 11:17 PM CDT | Special Weather Statement | LZK | Clark | 28 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 31 min |
| May 9, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 49 min |
| May 10, 12:00 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 45 min |
| May 10, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 48 min |
| May 10, 12:35 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie | 55 min |
| May 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Desha, Lincoln | 45 min |
| May 10, 12:47 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 43 min |
| May 10, 12:52 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 38 min |
| May 10, 1:05 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Monroe | 55 min |
| May 10, 1:29 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 46 min |
| May 10, 2:46 AM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 10, 3:23 AM CDT | Special Weather Statement | LZK | Arkansas | 52 min |
| May 10, 11:11 AM CDT | River Flood Warning | LZK | White, Woodruff | 12 days |
| May 10, 11:12 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 37 days |
Nearby
Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.